# SDR EIA2003052

- Difficulty date: March 7, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- Aircraft time: 52,464 hours, 49,439 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON, 4 LEFT STA. 484 CRACK IN SKIN GOING RIVET TO RIVET 1.5 INCHES.   REPAIRED CRACK AT LONGERON 4L SA 484 IN FUSELAGE SKIN IAW SRM 53-04, PG 218M, 218Z, 218AA, AB.  ORIGINAL SKIN 2014 T6 .050 SUBSTITUTED 2024-T3 .050 IAW SRM 51-60-0 PG 5.
